Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 345049, 23 pages
http://dx.doi.org/10.1155/2015/345049
Research Article

A Universal Concept for Robust Solving of Shortest Path Problems in Dynamically Reconfigurable Graphs

Institute of Smart Systems Technologies, Transportation Informatics Group (TIG), Universität Klagenfurt, Klagenfurt, Austria

Received 27 May 2015; Accepted 4 November 2015

Academic Editor: John D. Clayton

Copyright © 2015 Jean Chamberlain Chedjou and Kyandoghere Kyamakya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jean Chamberlain Chedjou and Kyandoghere Kyamakya, “A Universal Concept for Robust Solving of Shortest Path Problems in Dynamically Reconfigurable Graphs,” Mathematical Problems in Engineering, vol. 2015, Article ID 345049, 23 pages, 2015. https://doi.org/10.1155/2015/345049.